Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MCP91

Stievamycin, Tretinoin Early Break Outs

My doctor gave me a topical gel called stievamycin, the package also says tretinoin too. I have been using it for about a week and I am getting bad breakouts starting on the 4th day. Has anyone used this, and how did it work out? Are these breakouts normal and do they last long. Like I said, ive only used it for a week and it's making things much worse so far.

Share this post


Link to post
Share on other sites

Tretioin increases cell turnover so maybe these are acne's that were already deep in your skin and have just come to surface? I know nothing about the other ingredient.

Share this post


Link to post
Share on other sites

Most people experience an initial breakout on tretinoin. It is said that you need to wait at least three months to see the full results. I'm on tretinoin .05 and in my seventh week I'm still experiencing some breakouts, but nothing like the first few weeks. Good luck and be patient!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×